MAUDE Adverse Event Report: ST. JUDE MEDICAL ADVISOR VL, SENSOR ENABLED CIRCULAR MAPPING CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL ADVISOR VL, SENSOR ENABLED CIRCULAR MAPPING CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number D-AVSE-DF20-V1525
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
During the procedure, the distal electrode was noted to be stuck in the chorda tendinea around the tricuspid valve.The catheter could no longer be operated.The catheter was removed from the patient by applying torque to the catheter shaft several times but the loop was found to be elongated vertically.No further intervention was needed to remove the device.The catheter was replaced and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: d10, g4, g7, h2, h3, h6, h10.One advisor¿ vl, sensor enabled¿ circular mapping catheter was received for investigation.Five images were submitted to product performance engineering.The images appear to show the elongated and stretched loop.Upon device investigation, the loop was stretched vertically and no longer held the correct shape.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported stretched loop is consistent with damage during use.

Brand Name
ADVISOR VL, SENSOR ENABLED CIRCULAR MAPPING CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key10254492
Report Number3005334138-2020-00291
Device Sequence Number14097716
Product Code DRF
UDI-Device Identifier05415067027283
UDI-Public05415067027283
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K192037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model NumberD-AVSE-DF20-V1525
Device Catalogue NumberD-AVSE-DF20-V1525
Device Lot Number7239316
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/18/2020
Supplement Date Received by Manufacturer07/28/2020
Initial Report FDA Received Date07/09/2020
Supplement Report FDA Received Date07/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1